中文       Go Back       Search
YANG Jiang
Associate Professor

Research interest:
◆ Numerical Partial Differential Equations
◆ Numerical solutions of phase field models and their applications
◆ Numerical solutions of nonlocal models and their applications

Educational Background:
◆ Ph.D. of Applied Mathematics, Hong Kong Baptist University, 2014.
◆ B.S. of Mathematics, Zhejiang University, 2010.

Professional Experience:
◆ Assistant Professor, Associate Professor, Southern University of Science and Technology, 2017/07- present.
◆ Postdoc, Columbia University, 2015/08 - 2017/07.
◆ Postdoc, Penn State University, 2014/08 - 2015/08.

Honors & Awards:
◆ Student Paper Prize at 10th East Asia SIAM Conference, 2014.
◆ Yakun Scholarship Scheme, Hong Kong Baptist University, 2014.

Selected Publications
Q. Du, J. Yang, and W. Zhang,
Numerical analysis on the uniform $L^p$-stability of Allen-Cahn equations, to appear in Int. J. Numer. Anal. Mod..

T. Hou, T. Tang and J. Yang,
Numerical analysis of fully discretized Crank--Nicolson scheme for fractional-in-space Allen-Cahn equations, J. Sci. Comput., doi:10.1007/s10915-017-0396-9.

Q. Du and J. Yang,
Fast and Accurate Implementation of Fourier Spectral Approximations of Nonlocal Diffusion Operators and its Applications, J. Comput. Phys., 332 (2017), 118-134.

Q. Du, Y. Tao, X. Tian and J. Yang,
Robust a posteriori stress analysis for approximations of nonlocal models via nonlocal gradients, Comp. Meth. Appl. Mech. Eng., 310 (2016), 605-627.

Q. Du and J. Yang,
Asymptotically compatible Fourier spectral approximations of nonlocal Allen-Cahn equations, SIAM J. Numer. Anal., 54(3) (2016), 1899-1919.

X. Feng, T. Tang and J. Yang,
Long time numerical simulations for phase-field problems using \emph{p}-adaptive spectral deferred correction methods, SIAM J. Sci. Comput., 37 (2015), A271-A294.

W. Zhang, J. Yang, J. Zhang, and Q. Du,
Artificial boundary conditions for nonlocal heat equations on unbounded domain, Comm. Comp. Phys., 21(1) (2017), 16-39.

J. Shen, T. Tang and J. Yang,
On the maximum principle preserving schemes for the generalized Allen-Cahn equation, Comm. Math. Sci., 14(6) (2016), 1517-1534.

Q. Du, J. Yang and Zhi Zhou,
Analysis of a nonlocal-in-time parabolic equations, Dis. Cont. Dyn. Sys. B, 22(2) (2017), 339-368.

T. Tang and J. Yang,
Implicit-explicit scheme for the Allen-Cahn equation preserves the maximum principle, J. Comput. Math., 34(5) (2016), 471-481.

X. Feng, T. Tang and J. Yang,
Stabilized Crank-Nicolson/Adams-Bashforth schemes for phase field models, East Asian Journal on Applied Mathematics, 3 (2013), pp. 59-80.

X. Feng, H. Song, T. Tang, and J. Yang,
Nonlinear stability of the implicit-explicit methods for the Allen-Cahn equation, Inverse Problems and Imaging, Volume 7 (2013), pp. 679 - 695.